If you need an accessible version of this item please contact JSTOR User Support

A Simple Approximation for Unbiased Estimation of the Standard Deviation

John Gurland and Ram C. Tripathi
The American Statistician
Vol. 25, No. 4 (Oct., 1971), pp. 30-32
DOI: 10.2307/2682923
Stable URL: http://www.jstor.org/stable/2682923
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Simple Approximation for Unbiased Estimation of the Standard Deviation
Preview not available

Page Thumbnails

  • Thumbnail: Page 
30
    30
  • Thumbnail: Page 
31
    31
  • Thumbnail: Page 
32
    32